Uniqueness of differential difference polynomials of L-functions and meromorphic functions sharing a polynomial

M. T. Somalatha, N. Shilpa, Touqeer Ahmed

Abstract


In this article, we study the uniqueness of Differential difference polynomials of L-function and Differential difference polynomials of a meromorphic function concerning weighted sharing of a polynomial. Our result improves and generalizes results of Abhijit Banerjee, Saikat Bhattacharyya [1], N. Mandal, N. K. Datta [5].

Full Text: PDF

Published: 2021-09-06

How to Cite this Article:

M. T. Somalatha, N. Shilpa, Touqeer Ahmed, Uniqueness of differential difference polynomials of L-functions and meromorphic functions sharing a polynomial, J. Math. Comput. Sci., 11 (2021), 7199-7208

Copyright © 2021 M. T. Somalatha, N. Shilpa, Touqeer Ahmed. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS